# SDR 2004FA0000839

- Difficulty date: October 14, 2004
- Submitted: October 22, 2004
- Operation: General aviation
- Aircraft: N677MF
- Make and model: Cessna 404
- Aircraft serial: 4040421
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 58221664
- Condition: Corroded
- Location: Wing
- Part time: 8,000 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OUR INITIAL INSPECTION OF THIS AIRCRAFT, DISCOVERED SEVERE INTERGRANULAR CORROSION ON UPPER AND LOWER REAR SPAR CAPS.  THE AREA OF CORROSION IS LOCATED INSIDE THE MAIN GEAR WELL ON BOTH LEFT AND RT WINGS.  NOTE:  THIS AIRCRAFT IS OPERATED IN A SALT AIR ENVIRONMENT FOR THE LAST YEAR.
